# SDR UALA2012050102579

- Difficulty date: May 1, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 68,419 hours, 25,161 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Loose
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR HAS BAD VIBRATION WHEN LIFTED OFF THE GROUND DURING TAKEOFF FELT UNBALANCED.  CREW REPORTS VIOLENT SHAKING THRU OUT CABIN AFTER TAKE OFF.  FOUND BOLT ON NLG GEAR DOOR ASSY WORN.  REPLACED BOLT.
